Thursday, January 3, 2008

pseudoephedrine hydrochloride

The directions on the box say "Take 2 tablets every 4-6 hours. Do not exceed 4 doses in 24 hours." Yeah right. My body metabolises sudafed so weirdly. If I take two of those little red cherry bombs it makes my heart pound really hard. Not fast. Just hard. It becomes a physical sensation and I can hear it beating against my ear drums. It also makes them ring something fierce. Unfortunately, it's also the only thing that puts a dent in my head cold, another first for 2008. Yippee! (not!)

So I only take them one at a time. But then they only last about 3.5 hours. *sigh* It's fine during the day time, but at night, once I wake up (which I always do), I lay in bed staring at the ceiling. If I close my eyes, my thoughts, which should be peaceful, drifty, and sludgy, instead, crash and roil like the pounding surf against a cliff base. They become something I can see when I shut my eyes except they are words in images swirling in my mind. Shattered bits and pieces of thoughts going nowhere but tumbling about in a crashing, never ending jumble.

No wonder they make meth out of this stuff, if just one little red dot does that to me. sheesh!

Note to self: orange juice for breakfast.

7 comments:

Thump Thump Eyes said...

Sorry to hear you are under the weather Fiery, keep warm honey and sleep a lot. Easier said than done by the sound of it, think of calm waters to subdue all those words floating around in your mind :-D

Poodles said...

Shit is going around. Feel better

T&A said...

I hope you and Poodles both feel better! I hope I don't catch anything from you guys! ;)

Fiery said...

just wash your hands and sterilize your keyboard after you visit our

a----ah---ahhhh CHEEWWWWWWWW!!!!!

*snort*

*sniff*

after you visit our blogs...

*snerk*

Richard said...

Damn, what a drag. Crap like that is three days coming, three days with you and three days going. Get one twice and it is the work of the devil: 666.

My aunt swears by tincture of Sambucus (pricey though).

Rest --deary.
or is that
"rest dreary" ;-)

Fiery said...

or perhaps "rest reary", could be "rest bleary"

Joe said...

I get the same hard pounding heart when I take that stuff. I think meth (which I've never tried and have no interest in) would make my heart leap out of my chest.

Take care of yourself.